Fourier Coefficients of Positive Functions.

R. Askey; R.P. jr. Boas

Mathematische Zeitschrift (1967)

  • Volume: 100, page 373-379
  • ISSN: 0025-5874; 1432-1823

How to cite


Askey, R., and Boas, R.P. jr.. "Fourier Coefficients of Positive Functions.." Mathematische Zeitschrift 100 (1967): 373-379. <>.

author = {Askey, R., Boas, R.P. jr.},
journal = {Mathematische Zeitschrift},
keywords = {approximations and series expansions},
pages = {373-379},
title = {Fourier Coefficients of Positive Functions.},
url = {},
volume = {100},
year = {1967},

AU - Askey, R.
AU - Boas, R.P. jr.
TI - Fourier Coefficients of Positive Functions.
JO - Mathematische Zeitschrift
PY - 1967
VL - 100
SP - 373
EP - 379
KW - approximations and series expansions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.